# SDR CALA2013110592685

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 51,038 hours, 20,474 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL ROW 30 & AFT.  INSPECTED AC IN & NEAR ROW 30 & AFT.  CHECKED GALLEY OVEN, COFFEE MAKERS, CABIN LIGHTING, & PAX ENTERTAINMENT SYSTEM  RAN APU WITH BOTH PACKS IAW TSM 24-00-00-810-823A.  NO FAULTS NOTED.
